Alert archive / Oklahoma / Flash Flood Warnings in 2022
Flash Flood Warning 49, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Aug 29, 2022, 2:44 AM CDT for Beckham County, Greer County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 29, 2022, 2:44 AM CDT (07:44 UTC)
- Expired
- Aug 29, 2022, 6:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beckham County, OK, Greer County, OK
The radar
The Altus AFB radar (KFDR), 108 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 29, 4:00 AM CDT | FLOOD | 3 S Carter, OK | BECKHAM COUNTY SHERIFFS OFFICE REPORTED STATE HIGHWAY 34 SOUTH OF CARTER CLOSED DUE TO WATER OVER THE HIGHWAY. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2148 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1889 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
034
WGUS54 KOUN 290744
FFWOUN
OKC009-055-291100-
/O.NEW.KOUN.FF.W.0049.220829T0744Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
244 AM CDT Mon Aug 29 2022
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
North Central Greer County in southwestern Oklahoma...
Eastern Beckham County in western Oklahoma...
* Until 600 AM CDT.
* At 244 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sayre, Carter and Delhi.
This includes the following streams and drainages...
Flat Creek, Timber Creek, Long Creek, Coffee Bean Creek, Boggy
Creek, Lake Creek, Deep Creek, Sadler Creek, Short Creek, Sand
Creek, Spring Creek, and Haystack Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially careful at night when floods waters are more difficult
to observe.
&&
LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
3512 9942 3502 9957 3504 9962
FLASH FLOOD...RADAR INDICATED
$$
.speg.3 follow-up statements
041
WGUS74 KOUN 290934
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
434 AM CDT Mon Aug 29 2022
OKC009-055-291100-
/O.CON.KOUN.FF.W.0049.000000T0000Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beckham OK-Greer OK-
434 AM CDT Mon Aug 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING FOR NORTH CENTRAL GREER AND EASTERN BECKHAM COUNTIES...
At 434 AM CDT, Doppler radar indicated showers and thunderstorms
continue in areas near and east of Sayre and north of Carter.
Although rainfall rates have decreased, some areas may still receive
another inch of rainfall. Storms have already produced 2 to 5 inches
of rain this morning and flooding of creeks and flood-prone areas is
likely this morning.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, towns, and
streets as well as other poor drainage and low-lying
areas.
Some locations that will experience flash flooding include...
Sayre, Carter and Delhi.
This includes the following streams and drainages...
Haystack Creek, Short Creek, Coffee Bean Creek, Timber Creek, Flat
Creek, Boggy Creek, Deep Creek, Long Creek, Sand Creek, Lake
Creek, Spring Creek, and Sadler Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
3512 9942 3502 9957 3504 9962
FLASH FLOOD...RADAR INDICATED
$$
.speg.317
WGUS74 KOUN 291032
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
532 AM CDT Mon Aug 29 2022
OKC009-055-291100-
/O.CON.KOUN.FF.W.0049.000000T0000Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beckham OK-Greer OK-
532 AM CDT Mon Aug 29 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING FOR NORTH CENTRAL GREER AND EASTERN BECKHAM COUNTIES...
At 532 AM CDT, Doppler radar indicated heavy rainfall has ended
across Beckham and Greer Counties, but flooding is still likely from
the heavy rainfall of 2 to 5 inches that fell this morning from
Sayre to Carter.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, towns, and
streets as well as other poor drainage and low-lying
areas.
Some locations that will experience flash flooding include...
Sayre, Carter and Delhi.
This includes the following streams and drainages...
Haystack Creek, Short Creek, Coffee Bean Creek, Timber Creek, Flat
Creek, Boggy Creek, Deep Creek, Long Creek, Sand Creek, Lake
Creek, Spring Creek, and Sadler Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
3512 9942 3502 9957 3504 9962
FLASH FLOOD...RADAR INDICATED
$$
.speg.642
WGUS74 KOUN 291052
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
552 AM CDT Mon Aug 29 2022
OKC009-055-291102-
/O.EXP.KOUN.FF.W.0049.000000T0000Z-220829T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beckham OK-Greer OK-
552 AM CDT Mon Aug 29 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING
FOR NORTH CENTRAL GREER AND EASTERN BECKHAM COUNTIES...
The heavy rain has ended. Be alert for areas of high water and
flooded roadways that remain from the heavy rainfall earlier this
morning, and please continue to heed remaining road closures.
LAT...LON 3517 9971 3534 9972 3541 9961 3524 9939
3512 9942 3502 9957 3504 9962
$$
.speg.What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:23 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 29, 12:23 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Norman OK 1223 AM CDT Mon Aug 29 2022 ...New AVIATION... .SHORT TERM... (This evening through Monday) Issued at 153 PM CDT Sun Aug 28 2022 Weak mid-level trough lingers over the south-central plains into Monday, and with diurnal heating and moderate elevated instability, there is a chance for scattered showers and isolated thunderstorms this afternoon and evening and again tomorrow afternoon. With dry low-levels and high LCLs, a few strong to marginally severe storms are possible and may produce strong wind gusts. Another humid day is expected tomorrow with dewpoint temperatures in the low/mid 70s. && .LONG TERM... (Monday night through next Saturday) Issued at 202 PM CDT Sun Aug 28 2022 Ensemble/cluster analysis shows minimal variation in the synoptic pattern until next weekend when there is more variation/uncertainty. So with that in mind, models/ensembles are showing the upper high beginning to poke into portions of central/southern Plains Monday night into Tuesday which will gradually shift rain chances into southern portions of the fa. Meanwhile, a weak boundary will move south across the area during this time which will also aid in shifting rain chances south. Gusty winds and locally heavy rain will be the main concerns with storms early this week. Models then show weak shortwaves moving around the SE/S portion of the upper high which could maintain at least a low chance for showers/storms across southern/southwestern portions of the fa through the middle part of the week. As previously mentioned, there is more uncertainty on what will happen next weekend. Models show high pressure centered over the western and southeast U.S. by next weekend with a general weakness or weak trough over the region. The GFS is strongest in this area with it trying to develop an upper low although it appears to be an outlier. In addition, the GFS ensemble is showing more variation compared to the other ensembles for this weekend. This will have an impact on rain chances for the fa with the GFS showing more QPF over more of the fa. Since there is more uncertainty with the GFS and GFS ensemble, will lean towards the drier scenario of the other models/ensembles for now with some low PoPs, mainly in southern portions of the fa, next weekend and hopefully as get closer things will come into better agreement. Temperatures are currently expected to remain around or below normal for this time of year throughout the week into next weekend. && .AVIATION... (06Z TAFS) Issued at 1209 AM CDT Mon Aug 29 2022 Current TSRA activity will linger around terminals near and north of I-40 through 10Z, mainly terminals KCSM, KOKC, KOUN, KSWO and KPNC. Expecting most of these storms to be elevated with ceilings at VFR, although heavy rain over a terminal could briefly reduce visiblities to MVFR or even IFR conditions. There is a chance of storms redeveloping later this morning after 15Z which could affect all of our terminals, and could persist through the rest of the forecast period. Although mostly VFR conditions, could see the latter storms producing brief lower ceilings and visibilities to MVFR conditions. Although the synoptic surface winds should be out of the south, could see more variable wind directions due to outflow from storms and any residual outflow boundaries that might set up later from current storms. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 92 71 91 69 / 40 30 30 10 Hobart OK 95 70 93 70 / 40 40 50 20 Wichita Falls TX 94 73 93 72 / 30 30 50 20 Gage OK 94 66 91 66 / 40 30 20 10 Ponca City OK 95 70 93 66 / 40 30 20 0 Durant OK 93 73 92 71 / 20 20 50 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...01 LONG TERM....25 AVIATION...68
Hazardous weather outlook, Aug 28, 8:11 PM CDT, 6 hours 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 811 PM CDT Sun Aug 28 2022 OKZ004>048-050>052-TXZ083>090-300115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 811 PM CDT Sun Aug 28 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Showers and thunderstorms will continue across parts of the area this evenig with the strongest activity across portions of central Oklahoma. A few strong to severe storms will remain possible through the evening hours. Strong wind gusts, large hail and torrential rainfall will be the primary hazards. .DAYS TWO THROUGH SEVEN...Monday through Saturday... .Thunderstorms... Thunderstorm chances continue Monday and Tuesday across much of the area. Some isolated strong storms will be possible but the potential for organized severe weather will be relatively low. Some of the storms Monday and Tuesday could also produce locally heavy rainfall. After Tuesday, thunderstorm chances will generally be confined to portions of southern Oklahoma and north Texas. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 28, 9:55 PM CDT, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Norman OK
955 PM CDT Sun Aug 28 2022
OKZ025-028-029-290315-
Oklahoma OK-Cleveland OK-McClain OK-
955 PM CDT Sun Aug 28 2022
...A strong thunderstorm will impact portions of southwestern
Oklahoma, northwestern Cleveland and northwestern McClain Counties
through 1015 PM CDT...
At 955 PM CDT, Doppler radar was tracking a strong thunderstorm over
southwestern Oklahoma City, moving southeast at 40 mph.
HAZARD...Wind gusts of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Southwestern Oklahoma City, western Norman, Moore, Newcastle, The
Fairgrounds and Will Rogers Airport.
This includes the following highways...
Interstate 35 between mile markers 112 and 121.
Interstate 40 between mile markers 142 and 148.
Interstate 44 between mile markers 105 and 122.
Interstate 240 between mile markers 1 and 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3525 9763 3545 9767 3547 9767 3550 9757
3525 9740
TIME...MOT...LOC 0255Z 331DEG 34KT 3540 9760
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
30Local storm report, Aug 29, 12:07 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT MON AUG 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST 5 SE DOVER 35.92N 97.85W
08/28/2022 M61 MPH KINGFISHER OK PUBLIC
&&Special weather statement, Aug 29, 12:32 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Norman OK
1232 AM CDT Mon Aug 29 2022
OKZ021-290600-
Beckham OK-
1232 AM CDT Mon Aug 29 2022
...A strong thunderstorm will impact portions of central Beckham
County through 100 AM CDT...
At 1231 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sayre, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sayre and Interstate 40 between Sayre and Elk City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3542 9965 3542 9958 3544 9957 3546 9948
3524 9945 3522 9975 3539 9980
TIME...MOT...LOC 0531Z 255DEG 19KT 3532 9965
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
..speg.Special weather statement, Aug 29, 1:22 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Norman OK
122 AM CDT Mon Aug 29 2022
OKZ021-034-290645-
Beckham OK-Greer OK-
122 AM CDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of northeastern Greer
and eastern Beckham Counties through 145 AM CDT...
At 122 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles southwest of Elk City to 3 miles north
of Willow. Movement was east at 5 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elk City, Carter, Willow, Retrop, Brinkman and Interstate 40 near
Elk City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3542 9955 3547 9937 3512 9936 3511 9941
3509 9939 3509 9938 3508 9938 3509 9937
3506 9937 3504 9932 3502 9934 3502 9933
3498 9935 3497 9934 3501 9961
TIME...MOT...LOC 0622Z 264DEG 5KT 3536 9949 3510 9953
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
..speg.Special weather statement, Aug 29, 1:47 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Norman OK
147 AM CDT Mon Aug 29 2022
OKZ021-022-034-290715-
Washita OK-Beckham OK-Greer OK-
147 AM CDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of northwestern Washita,
northern Greer and eastern Beckham Counties through 215 AM CDT...
At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elk City to 5 miles south of Carter to 8
miles southwest of Willow. Movement was east at 5 mph. Other strong
thunderstorms were located near Sayre and near Delhi.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elk City, Sayre, Canute, Carter, Willow, Retrop, Delhi and Brinkman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3542 9975 3544 9917 3511 9934 3512 9941
3509 9939 3509 9937 3507 9937 3497 9942
3497 9975
TIME...MOT...LOC 0647Z 252DEG 5KT 3539 9941 3515 9947 3499 9963
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
..speg.Special weather statement, Aug 29, 2:24 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
224 AM CDT Mon Aug 29 2022
OKZ021-022-034-035-290800-
Kiowa OK-Washita OK-Beckham OK-Greer OK-
224 AM CDT Mon Aug 29 2022
...Strong thunderstorms will impact portions of southwestern Washita,
northwestern Kiowa, northeastern Greer and southeastern Beckham
Counties through 300 AM CDT...
At 223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles east of Carter to 3 miles south of
Willow. Movement was east at 10 mph. Another strong thunderstorm was
located near Sayre.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sayre, Granite, Carter, Willow, Retrop, Delhi and Brinkman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
There storms are also producing heavy rainfall that could lead to
localized flooding.
&&
LAT...LON 3528 9924 3494 9936 3494 9965 3537 9971
3540 9952
TIME...MOT...LOC 0723Z 269DEG 8KT 3522 9942 3500 9952
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
..speg.The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 7:03 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Aug 28, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 48 min |
| Aug 28, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 46 min |
| Aug 28, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 50 min |
| Aug 28, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 49 min |
| Aug 28, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 51 min |
| Aug 28, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| Aug 28, 8:03 PM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma | 3 hr |
| Aug 28, 8:05 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian | 3 hr |
| Aug 28, 8:29 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Aug 28, 8:47 PM CDT | Flash Flood Warning | OUN | Lincoln, Oklahoma | 3 hr |
| Aug 28, 9:14 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Aug 28, 9:33 PM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| Aug 28, 9:55 PM CDT | Special Weather Statement | OUN | Oklahoma | 20 min |
| Aug 29, 12:32 AM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Aug 29, 1:22 AM CDT | Special Weather Statement | OUN | Beckham | 23 min |
| Aug 29, 1:47 AM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Aug 29, 2:24 AM CDT | Special Weather Statement | OUN | Beckham | 36 min |
| Aug 29, 7:44 AM CDT | Special Weather Statement | OUN | Major | 31 min |
| Aug 29, 8:06 AM CDT | Special Weather Statement | OUN | Major | 24 min |
| Aug 29, 8:31 AM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Aug 29, 8:59 AM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| Aug 29, 9:08 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 37 min |
| Aug 29, 9:34 AM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Aug 29, 10:10 AM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Aug 29, 10:18 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian | 26 min |
| Aug 29, 10:40 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| Aug 29, 11:15 AM CDT | Special Weather Statement | OUN | Noble | 30 min |
| Aug 29, 11:21 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 24 min |
| Aug 29, 11:32 AM CDT | Areal Flood Advisory | OUN | Blaine, Canadian | 3 hr |
| Aug 29, 11:37 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 23 min |
| Aug 29, 11:59 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 46 min |
| Aug 29, 12:05 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Aug 29, 12:18 PM CDT | Special Weather Statement | OUN | Payne | 27 min |
| Aug 29, 12:23 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 3 hr |
| Aug 29, 12:25 PM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Aug 29, 12:28 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Aug 29, 12:46 PM CDT | Special Weather Statement | OUN | Payne | 29 min |
| Aug 29, 1:18 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| Aug 29, 1:34 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 41 min |
| Aug 29, 1:46 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Aug 29, 1:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Aug 29, 2:02 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Aug 29, 2:12 PM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Aug 29, 2:16 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 44 min |
| Aug 29, 2:20 PM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Aug 29, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 51 min |
| Aug 29, 2:28 PM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| Aug 29, 2:28 PM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| Aug 29, 2:32 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 43 min |
| Aug 29, 2:41 PM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Aug 29, 2:49 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Aug 29, 2:51 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Oklahoma | 39 min |
| Aug 29, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 52 min |
| Aug 29, 3:01 PM CDT | Special Weather Statement | OUN | Caddo | 44 min |
| Aug 29, 3:09 PM CDT | Special Weather Statement | OUN | Pottawatomie | 36 min |
| Aug 29, 3:27 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Aug 29, 3:35 PM CDT | Flash Flood Warning | OUN | Pottawatomie | 3 hr |
| Aug 29, 3:43 PM CDT | Special Weather Statement | OUN | Caddo, Comanche | 32 min |
| Aug 29, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 46 min |
| Aug 29, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 52 min |
| Aug 29, 4:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 21 min |
| Aug 29, 4:17 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| Aug 29, 4:19 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 26 min |
| Aug 29, 4:24 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| Aug 29, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 33 min |
| Aug 29, 4:28 PM CDT | Areal Flood Advisory | OUN | Comanche | 3 hr |
| Aug 29, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 25 min |
| Aug 29, 4:55 PM CDT | Special Weather Statement | OUN | Tillman | 35 min |
| Aug 29, 4:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 46 min |
| Aug 29, 5:01 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 44 min |
| Aug 29, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 38 min |
| Aug 29, 5:54 PM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Aug 29, 6:15 PM CDT | Areal Flood Advisory | OUN | Tillman | 3 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.